О равновесной форме кристаллов

А.П. Саламатов

Sibirskij matematiceskij zurnal (1996)

  • Volume: 37, Issue: 5, page 1135-1144
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Саламатов, А.П.. "О равновесной форме кристаллов." Sibirskij matematiceskij zurnal 37.5 (1996): 1135-1144. <http://eudml.org/doc/63975>.

author = {Саламатов, А.П.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {minimal surface; free energy; perimeter; Clarke's subdifferential; crystals},
language = {rus},
number = {5},
pages = {1135-1144},
publisher = {Izd. AN SSSR},
title = {О равновесной форме кристаллов},
url = {http://eudml.org/doc/63975},
volume = {37},
year = {1996},

AU - Саламатов, А.П.
TI - О равновесной форме кристаллов
JO - Sibirskij matematiceskij zurnal
PY - 1996
VL - 37
IS - 5
SP - 1135
EP - 1144
LA - rus
KW - minimal surface; free energy; perimeter; Clarke's subdifferential; crystals
UR - http://eudml.org/doc/63975
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.